CSpace

Browse/Search Results:  1-10 of 18 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
STOCHASTIC TRUST-REGION METHODS WITH TRUST-REGION RADIUS DEPENDING ON PROBABILISTIC MODELS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2021, 页码: 41
Authors:  Wang, Xiaoyu;  Yuan, Ya-xiang
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Trust-region methods  Stochastic optimization  Probabilistic models  Trust region radius  Global convergence  
A DECOUPLING TWO-GRID METHOD FOR THE STEADY-STATE POISSON-NERNST-PLANCK EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 4, 页码: 556-578
Authors:  Yang, Ying;  Lu, Benzhuo;  Xie, Yan
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
Poisson-Nernst-Planck equations  Two-grid finite element method  Decoupling method  Error analysis  Gummel iteration  
STABILIZED BARZILAI-BORWEIN METHOD 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 6, 页码: 916-936
Authors:  Burdakov, Oleg;  Dai, Yuhong;  Huang, Na
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24
Unconstrained optimization  Spectral algorithms  Stabilization  Convergence analysis  
AN ADAPTIVE HYBRID STRESS TRANSITION QUADRILATERAL FINITE ELEMENT METHOD FOR LINEAR ELASTICITY 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2016, 卷号: 34, 期号: 4, 页码: 339-364
Authors:  Huang, Feiteng;  Xie, Xiaoping;  Zhang, Chensong
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Hybrid stress element  Transition element  Adaptive method  Quadrilateral mesh  Poisson-locking  Plane elasticity  
THE PERFORMANCE OF ORTHOGONAL MULTI-MATCHING PURSUIT UNDER THE RESTRICTED ISOMETRY PROPERTY 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2015, 卷号: 33, 期号: 5, 页码: 495-516
Authors:  Xu, Zhiqiang
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Sparse signals  Compressed sensing  Greedy algorithms  
HIGH ORDER NUMERICAL METHODS TO TWO DIMENSIONAL HEAVISIDE FUNCTION INTEGRALS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2011, 卷号: 29, 期号: 3, 页码: 305-323
Authors:  Wen, Xin
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Heaviside function integral  High order numerical method  Irregular domain  
A NEW FINITE ELEMENT APPROXIMATION OF A STATE-CONSTRAINED OPTIMAL CONTROL PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 1, 页码: 97-114
Authors:  Liu, Wenbin;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Optimal control problem  State-constraints  Fourth order variational inequalities  Nonconforming finite element method  
On the separable nonlinear least squares problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 3, 页码: 390-403
Authors:  Liu, Xin;  Yuan, Yaxiang
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
separable nonlinear least squares problem  variable projection method  Gauss-Newton method  Levenberg-Marquardt method  trust region method  asymptotical convergence rate  data fitting  
Multigrid algorithm for the coupling system of natural boundary element method and finite element method for unbounded domain problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 1, 页码: 13-26
Authors:  Zhang, Sheng;  Yu, Dehao
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
multigird algorithm  finite element method  boundary element method  coupling  unbounded domain problem  
On the general algebraic inverse eigenvalue problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 4, 页码: 567-580
Authors:  Zhang, YH
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
linear algebra  eigenvalue problem  inverse problem